# SDR 2007UALA05370

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 56,434 hours, 18,877 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L UPPER HINGE ARM CUTOUT ON FRAME IS DAMAGED.
